Sep 8, 2007
I was told I have high insiline, but not hight blood sugar and was put on the generic glucophage. I was recently told (by a medical physician) that that didn't sound right to him. so I was wondering if I need to ween myself off of it or can I go cold turkey???
Response from Dr. Young
Thanks for your post.
Before stopping any prescription medication (if at all possible), you should discuss your questions and symptoms with the medical provider who wrote the prescription. Ideally, a discussion between the glucophage prescriber and the other "medical physician" should be had, in order to best coordinate your care.
If indeed you do have an elevated fasting insulin level, this suggests that there is a risk for developing diabetes. Depending on your other risk factors and health conditions, treatment for this might not be a bad idea.
I hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- How Long Does Fluconazole Stay In Your System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.